# SDR SWAA2025021989043

- Difficulty date: January 24, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#53 A-043 CABIN FLOOR PANEL 231WF HAS PULLED FIBERS ON TOP SIDE OF PANEL<[01] REPAIRED PER EA 25-153-00203.
